# SDR HEEA078708

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 870 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,451 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: 9550166140
- Part serial: 60532A37
- Condition: Failed
- Location: P3 Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT P3 FAILURES WITH AMBER GOVERNOR CAUTION LIGHT COMING ON.
